RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 82, Issue 3  


Basis properties of affine Walsh systems in symmetric spaces
S. V. Astashkin, P. A. Terekhin
3
Minimal hypersurfaces in $\mathbb{S}^5$ with vanishing Gauss–Kronecker curvature
M. M. Diniz, J. A. Vilhena, J. F. Zapata
31
Representation of solutions of evolution equations on a ramified surface by Feynman formulae
V. A. Dubravina
49
Ultrasoluble coverings of some nilpotent groups by a cyclic group over number fields and related questions
D. D. Kiselev
69
Local and global universal norms in the cyclotomic $\mathbb Z_\ell$-extension of an algebraic number field
L. V. Kuz'min
90
Approximating $\ln 2$ by numbers in the field $\mathbb{Q}(\sqrt{2} )$
M. Yu. Luchin, V. Kh. Salikhov
108
Simple finite-dimensional right-alternative unital superalgebras with associative-commutative even part over a field of characteristic zero
S. V. Pchelintsev, O. V. Shashkov
136
Topology of singularities of a stable real caustic germ of type $E_6$
V. D. Sedykh
154
Special Bohr–Sommerfeld Lagrangian submanifolds of algebraic varieties
N. A. Tyurin
170
Subcoordinate representation of $p$-adic functions and generalization of Hensel's lemma
E. I. Yurova Axelsson, A. Yu. Khrennikov
192
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018